# SDR REXA2014112301145

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,158 hours, 23,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON FLOOR ROW 2 - 5 INOPERATIVE.  FOUND LOOSE CONNECTION AT ROW 5.  RECONNECTED PLU. OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
